A1 Journal article (refereed)
In between the inequalities of Sobolev and Hardy (2016)

Lehrbäck, J., & Vähäkangas, A. (2016). In between the inequalities of Sobolev and Hardy. Journal of Functional Analysis, 271(2), 330-364. https://doi.org/10.1016/j.jfa.2016.04.028

JYU authors or editors

Publication details

All authors or editorsLehrbäck, Juha; Vähäkangas, Antti

Journal or seriesJournal of Functional Analysis



Publication year2016


Issue number2

Pages range330-364

PublisherAcademic Press Inc.

Publication countryUnited States

Publication languageEnglish


Publication open accessOther way freely accessible online

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/64863

Publication is parallel publishedhttp://arxiv.org/abs/1502.01190

Web address where publication is availablehttp://arxiv.org/abs/1502.01190

Free keywordsHardy-Sobolev inequalities; Euclidean space

Contributing organizations

Ministry reportingYes

Reporting Year2016

JUFO rating2

Last updated on 2023-27-02 at 09:49